Two and three positive solutions of m-point boundary value problems for functional dynamic equations on time scales

Articles > Article · 2010

Authors: Nüket AYKUT HAMAL, Fulya YÖRÜK DEREN

Journal of Difference Equations and Applications, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 16, pp 55-71

DOI: 10.1080/10236190802400758

Summary

In this paper, by using fixed point theorems in a cone, we study the existence of at least two and three positive solutions of a nonlinear second-order m-point boundary value problem for functional dynamic equations on time scales. As an application, we also give an example to demonstrate our results.

View details